# SDR SCNA99641

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CABIN ALTITUDE PRESSURE WARNING SWITCH WARNING HORN FAILED TO SOUND WHEN CABIN ALTITUDE AND MASTER WARNING LIGHTS ILLUMINATED.  WIRE RING OUT CHECKED GOOD IAW DC10 WDM 213303.  REMOVED AND REPLACED AURAL WARNING UNIT IAW DC10 MM 315102.  OPS CHECK CABIN ALTITUDE PRESSURE WARNING HORN GOOD IAW DC10 MM 213303.
